# SDR AALA202508066481

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 27,370 hours, 10,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT OVERHEAD SIGN LIGHT (51WL) AT SEAT ROW 24 BETWEEN THE L2 AND R2 DOORS DOES NOT OPERATE DURING SYSTEM TEST. MAINTENANCE FOUND CONNECTOR BEHIND CEILING PANEL NOT CONNECTED, RESECURED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO DEFECTS NOTED.
